# SDR ASOA2013112509496

- Difficulty date: October 31, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION FROM FS 589 - 621 LBL 27.   REMOVED CORROSION IAW SRM 51-26-06.
